The **GUIDE** Program

Global Ultimate Innovative Diabetes Education

May 11-13, 2022

Dusit Thani Lake View Hotel

Cairo, Egypt



BRIDGING THE GAPS

THE BRIDGE is a nonprofit organization working to promote diabetes care, control, awareness, education, and scientific research. The advisory board includes senior consultants.

The mission of **THE BRIDGE is bridging diabetes gaps** and Moving Together All The Way to optimize diabetes care and provide the standard of care among patients with **DIABETES**.

We are ADVOCATES of DIABETES



International Society for Pediatric and Adolescent Diabetes

Welcome Note

Dear Participants and speakers,

A warm welcome from Cairo!

We are happy and proud to start **THE GUIDE** program that is endorsed by ISPAD. The program will be held in Cairo, the splendid city for exploration of Egyptian culture and history, from which we took its spirit to explore different aspect for improving and optimizing care for people with diabetes.

We have worked hard to develop a comprehensive updated program aiming to expand and refresh our experience in diabetes. It is our wish to contribute to further advancement and optimization of diabetes care; with the participants as leading and guiding pioneers we will move all the way toward better care and outcomes for all people with diabetes.

The program couldn't have been completed without the support and guidance of ISPAD and the educational committee of the ISPAD.

With your interaction, we will bridge the gaps and move together all the way to optimize diabetes care and provide the standard of care among Egyptians with DIABETES.

We wish you a very pleasant and fruitful program.

On behalf of the **BRIDGE** team







Intended Learning Outcomes of the GUIDE program

By the end of the program, the participants will be successfully able to:

- Identify the important pillars for starting a multidisciplinary team and structured diabetes education.
- > Management of type 1 diabetes and fine tuning of insulin.
- Management of acute complication of diabetes.
- > When and how to screen for microvascular complications.
- Screening for co-morbidities associated with diabetes and when to suspect and when to refer for consultation.
- > Personal branding & know how you want the world to see you.
- ➢ How to shift from MDI to CSII.
- ➢ How to interpret the Carelink reports.
- ➤ How to successfully onboard patient on Smart Guard.

The **GUIDE** Program is sponsored and made possible by the support of



THE BRIDGE





" THE GUIDE PROGRAM"

Full Endorsement from ISPAD

AGENDA

Day - 1

Wednesday 11 th of May 2022					
Duration	Time	Торіс	Speaker		
30 min	09:00 am - 09:30 am	Registration			
30 min	09:30 am - 10:00 am	Welcome note and objective	ISPAD - Board		
		of the course	The Bridge – President		
15 min	10:00 am – 10:15 am	Course Guidelines &	The Bridge - Course		
		Regulations	Coordinator		
15 min	10:15 am – 10:30 am	Pre-Assessment	Participants		
30 min	10:30 am – 11:00 am	Situation of diabetes in Egypt	Prof. Dr. Hesham Hefnawy		
30 min	11:00 am – 11:30 am	Prevention of Diabetes	Prof. Dr. Mona Salem		
30 min	11:30 am – 12:00 pm	Neonatal diabetes	Prof. Dr. Mourad Alfy		
30 min	12:00 pm – 12:30 pm	Implementation of	Seema Meighan		
		Multidisciplinary Team (MDT)			
15 min	12:30 pm – 12:45 pm	Coffee Break			
45 min	12:45 pm – 01:30 pm	Types of Diabetes & Therapy	Prof. Dr. Ashraf Sharkawy		
		outline			
30 min	01:30 pm – 02:00 pm	Glycemic control targets and	Prof. Dr. Ahmed El Awwa		
		Glucose monitoring			
30 min	02:00 pm – 02:30 pm	Diabetes psychology	Prof. Dr. Reham El Hussain		
15 min	02:30 pm - 02:45 pm	Closing Day 1			
	02:45 pm	Lunch			





"THE GUIDE PROGRAM"

Full Endorsement from ISPAD

AGENDA

Day-2

Thursday 12 th of May 2022						
Duration	Time	Торіс	Speaker			
15 min	09:00 am – 09:15 am	Opening Session & outline of	The Bridge - Course			
		the day	Coordinator			
30 min	09:15 am – 09:45 am	Nutritional management in	Seema Meighan			
		children and adolescents with	Dr. Basma Abdel-Nasser			
		diabetes	Dr. Haya Essam			
30 min	09:45 am – 10:15 am	Nutritional management in	Dr. Basma Abdel-Nasser			
		children and adolescents with	Dr. Haya Essam			
		diabetes				
		Hands on				
30 min	10:15 am – 10:45 am	Sick day management	Prof. Dr. Sherin Abdel Ghaffa			
		protocols				
45 min	10:45 am – 11:30 am	Diabetic ketoacidosis (DKA)	Prof. Rade Vukovic			
45 min	11:30 am – 12:15 pm	Chronic complications of type	Ass. Prof. Mohamed Samy			
	·	1 diabetes	Ass. Prof. Yasmine Elhenawy			
15 min	12:15 pm – 12:30 pm	Coffee Break				
30 min	12:30 pm- 01:00 pm	Screening for co-morbidities	Prof. Dr. Sameh Tawfeeq			
	· ·	associated with diabetes				
90 min	01:00 pm – 02:30 pm	OUT OF THE BOX	Nuha Omar			
15 min	02:30 pm – 02:45 pm	Closing Day 2				
	02:45 pm	Lunch				





"THE GUIDE PROGRAM"

Full Endorsement from ISPAD

AGENDA

Day-3

		Friday 13 th of May 2022	
Duration	Time	Торіс	Speaker
15 min	09:00 am - 09:15 am	Opening Session & outline of the day	The Bridge - Course Coordinator
30 min	09:15 am – 09:45 am	Overview of continuous subcutaneous insulin infusion (CSII) and different types of CSII	Dr. Agnieszka Zubkiewicz
45 min	09:45 am – 10:30 am	General guidelines for Pump Settings Hands - on session	Dr. Agnieszka Zubkiewicz
30 min	10:30 am – 11:00 am	Overview of SAP (Sensor-augmented pump) and continuous glucose monitoring (CGM) initiation and set up Hands - on session	Dr. Agnieszka Zubkiewicz
30 min	11:00 am – 11:30 am	Detailed outlines for Minimed 780G	Dr. Agnieszka Zubkiewicz
60 min	11:30 am - 12:30 pm	Coffee Break & Prayer	
60 min	12:30 pm – 01:30 pm	Downloading Carelink reports, Interpretation of Carelink reports and fine -tuning insulin Hands- on session	Prof. Dr. Nancy El Barbary
15 min	01:30 pm – 01:45pm	Guidelines to initiate Smart Guard in Egypt	Dr. Yasmine El Henawy
30 min	01:45 pm – 02:15 pm	On-Boarding patients on AHCL (780G): Italian Experience	Prof. Andrea Scaramuzza
15 min	02:15 pm – 02:30 pm	Clinical studies & real-world data on AHCL System	Attila Detary
30 min	02:30 pm – 03:00 pm	Diabetes Management in special occasions with CSII & AHCL: Ramadan	Prof. Dr. Nancy El Barbary
30 min	03:00 pm - 03:30 pm	Tips for success with HCP systems	Prof. Laurel Messer
15 min	03:30 pm – 03:45 pm	Closing Day 3	
75 min	03:45 pm	Lunch	
90 min	05:00 pm – 6:30 pm	Post Course Evaluation	





Biography- Guest speakers (Alphabetically)



Name: Dr. Agnieszka Zubkiewicz Current position: Lecturer of Endocrinology & Diabetology at the Wrocław Medical University Country: Poland

Dr. Agnieszka Zubkiewicz was graduated from Wrocław Medical University (MD) and received the PhD degree ("Prognostic significance of $\gamma\delta$ T lymphocytes in type 1 diabetes in children").

She is a specialist in pediatrics, diabetology as well as pediatric endocrinology and diabetology.

As a lecturer at the Wrocław Medical University, Dr. Agnieszka Zubkiewicz-Kucharska has experience in both researches, as well as teaching pediatrics, diabetology and endocrinology.

Moreover, she is a physician (pediatric endocrinology and diabetology) at the Wrocław University Hospital (both in- and out- patient clinic).

Since 2005, she has been working at the Department and Clinic of Endocrinology and Developmental Age Diabetology of the Medical University in Wrocław and at the University Teaching Hospital. Her main research interests include diabetes and obesity in children and adolescents. She is the author and co-author of over 130 works and conference reports. As a clinician, she deals with children with excess body weight and obesity complications.

Dr. Agnieszka Zubkiewicz has a wide experience in the latest technology and insulin pump therapy.





Biography- Guest speakers (Alphabetically)



Name: Dr. Andrea E Scaramuzza Current position: Head Pediatric Diabetes and Endocrinology & Nutrition at ASST Cremona Country: Cremona, Italy

Andrea E Scaramuzza is a pediatric endocrinologist working at ASST Cremona Hospital, in Cremona, Italy, where he is the Head of Pediatric Diabetology, Metabolic Diseases and Nutrition Unit of the Department of Pediatrics. His work is focused mostly on type 1 diabetes and its management, with particular interest on insulin pump therapy, continuous glucose monitoring, micro- and macrovascular complication screening and prevention and exercise. He is also a senior lecturer in Pediatric Endocrinology at the University of Milano. He leads a highly motivated group of young physicians, nurses, dietitians and psychologists, all devoted to type 1 diabetes in children and adolescents. He is the Author of more than 100 papers published in high impact factor international journals and is the editor of Pediatric Endocrinology section of Frontiers in Endocrinology, Journal of Diabetes Research, Austin Journal of Pediatrics, Diabetes Therapy. He served as the ISPAD Treasurer (2015-2019) and the convener of the 15th ISPAD Science School for Physicians, in Milano, in 2015.





Biography- Guest speakers (Alphabetically)



Name: Dr. Laurel H. Messer Current position: Assistant Professor of Pediatrics at Barbara Davis Center for Diabetes, University of Colorado School of Medicine Country: Colorado, USA

Laurel Messer (Ph.D., RN, CDCES) is an Assistant Professor of Pediatrics at the Barbara Davis Center for Diabetes, University of Colorado School of Medicine. She is a clinical scientist, specializing in the care of children, adolescents, and young adults with Type 1 Diabetes for the past 17 years. She is founder of the PANTHER Program (Practical AdvaNced THERapies for Diabetes), dedicated to creating resources for professionals technology persons with diabetes and healthcare related to diabetes (http://BDCPantherDiabetes.org). Dr. Messer conducts numerous clinical research studies related to insulin pumps, continuous glucose monitors (CGM), and automated insulin delivery/closed-loop systems. Her research interests include clinical facilitators to enhance use of diabetes devices in clinical practice, as well as individual-level factors related to uptake and ongoing use of diabetes technology. She lectures and teaches about Type 1 diabetes and diabetes technology at universities, hospitals, and national and international conferences, and has published over 50 peer- reviewed manuscripts related to implementation of diabetes technology. Dr. Messer is the current ISPAD Education Committee chair (2023).





Biography- Guest speakers (Alphabetically)



Name: Dr. Rade Vukovic Current position: Attending physician at the Department of Paediatric Endocrinology of Mother and Child Health Care Institute Country: Belgrade, Serbia

Rade Vukovic works as attending physician at the Department of Paediatric Endocrinology of Mother and Child Health Care Institute of Serbia, and as assistant lecturer at the School of Medicine, University of Belgrade. He is an Advisory Council member of the International Society for Pediatric and Adolescent Diabetes (ISPAD) and past ISPAD JENIOUS Group member. He is also a member of the European Society for Paediatric Endocrinology (ESPE), actively involved as ESPE Communication Committee member and Secretary of the ESPE Working Group on Disorders/Differences of Sex Development. He attended the ESPE Winter School 2017 in Bulgaria, Global Fellows Program / ESPE Summer School 2017 in USA, ESPE Diabetes, Obesity and Metabolism School 2018 in Greece and ISPAD Science School for Physicians 2019 in Netherlands. His doctorate thesis was metabolically healthy obesity during childhood, with several publications in the field of paediatric diabetes, obesity, and metabolic syndrome. As an active member of the Serbian Paediatric Endocrinology 2019 in Serbia as School coordinator, where international experts gave lectures on paediatric diabetes and congenital hyperinsulinism to early career paediatric endocrinologists from 15 countries. He also participated as a Mentor at the ISPAD Science School for Physicians 2021 and is currently the chair of ESPE Early Career Paediatric Endocrinologist (ECPE) Taskforce.





Biography- Guest speakers (Alphabetically)



Name: Seema Meighan

Current Position: Pediatric nurse practitioner and the Director of Diabetes Technology at Children's National Hospital in Washington, D.C. **Country:** Washington, D.C, USA.

Seema Meighan is a pediatric nurse practitioner at Children's National Hospital in Washington, D.C. and has worked in pediatric diabetes care for almost 20 years. She started as a diabetes camp nurse in New Hampshire, and after graduating from Boston College became a diabetes educator in Boston at the Joslin Diabetes Center and Codman Square Health Center. She has a Master's in Public Health degree specializing in Epidemiology from the University of Michigan Ann Arbor. She is currently pursuing her Doctorate in Nursing Practice from Johns Hopkins University. During her time as an educator, she worked on various research projects including, most recently, for the Bionic Pancreas. She has been a nurse practitioner since 2008 and has worked in pediatric diabetes in the Washington DC area since 2010. At Children's National, she is the Director of Diabetes Technology and sees patients in the Outpatient Diabetes Clinic. She continues to provide direct education to patients initiating insulin pumps and CGM. When she is not at work, she lives in Takoma Park, Maryland with her husband and two little boys age 7 and 5.





Biography- Guest speakers (Alphabetically)



Name: Attila Detary Current Position: HCP Education & Relations manager Country: Czech Republic.

HCP Education & Relations manager, central eastern Europe, Middle East and Africa – Medtronic, diabetes OU

Attila is based in the Czech Republic, graduated in Biological Engineering, worked in biochemical research, public education , and medical device industry – last 12 years spent in training and education roles in Medtronic diabetes.





Biography- Guest speakers (Alphabetically)



Name: Prof. Dr. Ahmed El Awwa Current Position: Head of the Pediatric Endocrinology/Diabetes Unit at the University of Alexandria Children's Hospital. Country: Alexandria, Egypt

Former Consultant and Pediatric Endocrine Fellowship Program Director, HMC/Sidra

Former Assistant Professor of Clinical Pediatrics, Weill Cornell Medical College, Qatar

He is currently the Head of the Pediatric Endocrinology/Diabetes Unit at the University of Alexandria Children's Hospital, Faculty of medicine, Alexandria University.

Dr. El Awwa joined Hamad Medical Corporation- Qatar since 2009 till he moved to Sidra Medicine since 2017 as Consultant/Attending of Pediatric Endocrinology and Diabetes in Sidra Medicine 2009 -2021.

He was the Program Director of Pediatric Endocrine Fellowship Program, HMC/Sidra 2015 -2021

He is taking active role in teaching Weill Cornell Medical College-Qatar (WCMC-Q) undergraduate students and worked as *Assistant Professor of Clinical Pediatrics*.2012 -2021

Dr. El Awwa has special interest and experience in managing diabetic children using insulin pump, CGMS, and application of technology in diabetes management

He has published more than 45 research paper, abstracts and took part in writing two book chapters in the field of pediatric endocrinology and diabetes.

Dr. El Awwa has a special interest in medical education and has experience in course design, learning and teaching modalities, student assessment, and faculty development.





Biography- Guest speakers (Alphabetically)



Name: Dr. Ashraf Sharkawy Current Position: General manager of Mansoura University Children Hospital Country: Mansoura, Egypt

Vice director of Mansoura University

Children's Hospital - Mansoura University – Egypt from 1/10/2013 to 27/12/2016.

Reviewer with the IRB of Mansoura Faulty of Medicine – Mansoura University 12/2015 to date.

Member of the Board of the Friends of the University Children's Hospital patients' group in Mansoura 5/2016 to date.

Member of the Board of Education and Student Affairs Committee – Faculty of Medicine - Mansoura University 11/2019 to date.

Member of the arbitrators to examine the scientific production for the positions of professors and assistant professors in the Supreme Council of Universities, Ministry of Higher Education. Since 17/2/2020 to Date.

General manager of Mansoura University Children Hospital – Faculty of Medicine – Mansoura University Since 2/8/2021 to date.





Biography- Guest speakers (Alphabetically)



Name: Dr. Nancy ElBarbary Current Position: Professor of Pediatrics at Faculty of Medicine, Ain -Shams University, Cairo, Egypt Country: Cairo Egypt

Doctorate degree (M.D.), MBBCH and Master (M.Sc.) in pediatrics (Excellent with honors).

Member of several professional societies, both national and international, such as International Society for Pediatric and Adolescent Diabetes (ISPAD), the European Society of Pediatric Endocrinology (ESPE), the Egyptian Society of Childhood Diabetes and Endocrinology (ESDEP), and Arab Society for Paediatric Endocrinology and Diabetes (ASPED). Contributed to the ESPE e-learning program and participated in ISPAD Guidelines 2018 in two chapters and in the IDF-DAR Diabetes and Ramadan Practical Guidelines 2021"Management of Type 1 diabetes when fasting during Ramadan". Also, participated in International Consortium of Polycystic Ovarian Syndrome in Adolescence. Working now on chapter update of ISPAD Guidelines 2022. Translated web site of Beyond type 1 diabetes supported by JDRF in Egyptian Arabic language. Is a Steering Committee member of ASPED-ISPAD Diabetes Academy since 2016 and the head of diabetes committee and scientific research in ASPED.

Serves as invited reviewer in more than 30 international peer-reviewed journals. Member in the Editorial Board of more than ten international journals and a member of research and ethics committee at Ain Shams University hospital, Cairo. Published over 50 papers in international and local periodicals and journals and supervised more than 60 theses (both Master and MD), all were accepted.

Supervised and helped in the writing of "Protocol of management of DKA in Type 1 Diabetes" which is made specific for Egyptian doctors treating diabetic children. Participated as a principal investigator in trials sponsored by Diabetes associations and is involved in many other international clinical and basic research projects as country representative of Egypt in TEENs registry study, FITTER and SWEET.

Received several international professional prizes, awards, grants and special recognitions from different Egyptian Academic Societies and from the Academy of Scientific Research and Technology for distinguished international publications. Have been awarded in the name of Country's president Abdel Fattah El-Sisi; the First-Class Medal of Honor Award for Medical Science and State Academic Recognition Achievement.





Biography- Guest speakers (Alphabetically)



Name: Prof. Dr. Mohamed Hesham Elhefnawy Current Position: Head of National NCDs committee, Egypt Country: Cairo - Egypt

Ex Dean of National Diabetes Institute

Head of National NCDs committe, Egypt

Head of Professional diabetes Diploma, Egypt

Professional Member of ADA & ISPAD

Reviewer in many international diabetes journals.

International published researches in field of diabetes management, epidemiology and educational programs.

Principle Investigator of many National & Global diabetes research

Certified medical diabetes education instructor (ADA, Verginia)

Professor degree of diabetes & endocrinology in national institute of diabetes & endocrinology (NIDE)

Member of research Ethics Committee of general organization of teaching hospitals & institutes (GOTHI).

Reviewer in the African research academy for evaluation of the research to be published in the international journals of the academy.

Sharing in writing chapter of international Textbook of diabetes in Croatia in 2011





Biography- Guest speakers (Alphabetically)



Name: Prof. Dr. Mona Salem Current Position: The President of the Egyptian Society of Childhood Diabetes and Endocrinology (ESDEP). Country: Cairo - Egypt

Professor of Pediatrics at Faculty of Medicine, Ain -Shams University, Cairo, Egypt (1988).

She was the director of the Center of Childhood Studies (2002-2006) and was Head of the Department of Pediatrics, Faculty of Medicine, Ain Shams University(2003- 2006).

Established the Pediatric and Adolescent Diabetes Unit (PADU), which is one of the first Pediatric clinic at the Children's Hospital and Middle East since 1979 and one of the largest referral centers all over Egypt for managing children with type 1 diabetes.

She was the founder and head of multiple national societies including the Society of Children Friends, Egyptian Society of Pediatrics and Egyptian Group of Diabetes.

She is currently the President of the Egyptian Society of Childhood Diabetes and Endocrinology (ESDEP).

Beside the national societies, she is a member of several professional societies international, such as International Society for Pediatric and Adolescent Diabetes (ISPAD), the European Society of Pediatric Endocrinology (ESPE).

Invited speaker at regional meetings of professional specialty societies, international meetings, and symposia.

Serves as invited reviewer in international peer-reviewed journals. Published more than 50 publications in international and local periodicals and journals and supervised more than 100 theses (both Master and MD), all were accepted. Supervised andhelped in the initiating guidelines for national diabetes care in Egypt.

Received several international professional prizes, awards and grants. She was awarded the ISPAD Lestradet Prize for Education and Advocacy, 2013.





Biography- Guest speakers (Alphabetically)



Name: General Dr. Mourad Alfy Tadrous Current Position: Consultant Pediatrician of the General Authority of the Health Care of Egypt Country: Cairo Egypt

MD, FRCPCH(UK), MRCPI(Dublin)

Assistant Director of the Military Medical Services in Egypt for Pediatrics Consultant Pediatrician of Egyptian Military Medical Services. Professors of Paediatrics Military Medical Academy Head of Training Committee of Paediatrics of Egyptian Military Medical Board Tressurea of Egyptian Medical Association of RCPCH Member of Advanced Life Support Group (UK) Instructor of PALS (American Academy Of Paediatrics) Royal College Examiner Of MRCPCH Head of the Paediatric department Wadi Elneel Hospital Head of the Paediatric department IMC(International Medical Centre) in Egypt Responsible for the caring of Pediatrics Covid cases in the Egyptian Military Medical Services Consultant Paediatrician of the General Authority of the Health Care of Egypt





Biography- Guest speakers (Alphabetically)



Name: General Dr. Sameh Tawfeek Current Position: Head of department of pediatrics in Maadi Military Hospital Country: Cairo - Egypt

Prof. of Pediatrics - Military Medical Academy

Head of Pediatric Department - Maadi Militay Hospital

Consultant Pediatric Endocrinology & Diabetes- Health Insurance Authority

Member of higher committee of Diabetes & Endocrinology - Health insurance authority





Biography- Guest speakers (Alphabetically)



Name: Prof. Dr. Shereen Abd ElGhaffar Current Position: Prof. Of Pediatrics, Pediatric Diabetes and Endocrinology, Cairo University Country: Cairo Egypt

Prof. Of Pediatrics, Pediatric Diabetes and Endocrinology, Cairo University

Diploma of Clinical Nutrition, AUC

Internationally Certified Trainer

Master of Medical Education, Maastricht

Former head of Diabetes, Endocrine and Metabolism Pediatric Unit, Cairo University

Former Head of Sector of Training and Research, MOHP

Diploma of clinical nutrition, AUC, Diploma of Quality of Healthcare, AUC

Member of: European Society of Pediatric Endocrinology, International Society of Pediatric and Adolescent Diabetes, Egyptian Society of Adolescent Medicine, Scientific Council of Egyptian Fellowship Board of Pediatrics





Biography- Guest speakers (Alphabetically)



Name: Ass. Prof. Dr. Yasmine Elhenawy Current Position: Ass. Prof. of Pediatrics at Faculty of Medicine, Ain Shams University. Country: Cairo - Egypt

Dr. Yasmine Elhenawy works as an attending physician at Pediatric and Adolescent Diabetes Unit (PADU), one of the first Pediatric clinic at the Children's Hospital one of the largest referral centers all over Egypt for managing children with type 1 diabetes, and an associate professor of Pediatrics at Faculty of Medicine, Ain Shams University (ASU), Cairo.

She helped in establishing and implementing the ASU Diabetes Pump Clinic, the first specialized multidisciplinary clinic for diabetes technology in the Egyptian tertiary hospitals.

Member of both national and international societies, such as International Society for Pediatric and Adolescent Diabetes (ISPAD), the Egyptian Society of Childhood Diabetes and Endocrinology (ESDEP), and Arab Society for Pediatric Endocrinology and Diabetes (ASPED).

Helped in the preparation of the "Protocol of management of DKA in Type 1 Diabetes" and helped in editing and reviewing the educational material given to patients with diabetes at PADU.

Her particular research interests include micro- and macrovascular complication screening and possible prevention as well as diabetes technology.

She served as an invited reviewer in several peer-reviewed journals several and has several publications in international and local periodicals and journals. She is the country representative of Egypt in CoviDiab registry.

She was awarded the Allan Drash Fellowship at Boston Children's Hospital, 2019.





Biography- Guest speakers



Name: Prof. Dr. Reham Mohammed Elhossiny Current Position: Consultant of developmental and behavioral pediatrics; Faculty of medicine, Ain Shams University Country: Cairo Egypt

Dr. Reham is a professor of pediatrics & Consultant of developmental and behavioral pediatrics; Faculty of medicine, Ain Shams University, Cairo ,Egypt

-M.D. degree of Pediatrics, (November 2007), Ain Shams University, Cairo, Egypt. -Master degree of Pediatrics, (October, 2001), Ain Shams University, Cairo, Egypt. -M.B.B.Ch, (December 1996), Ain Shams University, Cairo, Egypt.

Member of European psychiatric association.

Research interest: child and adolescent psychiatry.

Speaker in different pediatrics conferences and training courses.

Dr. Reham has many publications as:

- Autism spectrum disorder (ASD)-associated mitochondrial deficits are revealed in children's platelets but unimproved by hyperbaric oxygen therapy
- Screening of Egyptian toddlers for autism spectrum disorder using an Arabic validated version of M-CHAT; report of a community-based study (Stage I)
- Psychosocial profile of children with pediatric malignancy and their families
- Vitamin A status in children and adolescent with chronic liver disease





Biography- Guest speakers



Name: Dr. Haya Essam Ibrahim Current Position: Lecturer of pediatrics & clinical nutrition, Ain shams university Country: Cairo Egypt

Ph.D. in Pediatrics, Ain Shams university, Egypt

international board of certified lactation consultants (IBCLC)

M.Sc in Pediatrics, Ain Shams University, Egypt.

Dr. Haya is a lecturer of pediatrics and clinical nutrition, Ain Shams university, Cairo, Egypt.

Attending and participating in workshops, scientific meetings, and conferences.

Experienced in management of primary and secondary cases of malnutrition, metabolic disorders, ketogenic diet indicated patients.

Attending staff rounds in the general pediatrics ward

Attending staff rounds in pediatrics clinical nutrition

Attending pediatrics clinical nutrition clinic

Teaching and evaluating undergraduate students

Teaching and training house officers

Teaching and orienting residents

Supervising thesis for postgraduate students





Biography- Guest speakers



Name: Nuha Omar Current Position: Learning & Development Consultant. Country: Cairo Egypt

Nuha Omar is a learning & development consultant with over 13 years of experience with a passion for learning, developing & influencing people.

She has studied business administration, major marketing. & she's a certified Trainer from logic.

Noha has over 13 years of corporate experience in multinational organizations in the sales & learning & development field. Utilizing corporate and learning experiences to help Organizations/individuals achieve business success through their learning & development.

Nuha's portfolio has got a wide range of delivered topics including Marketing, Sales, Customer Services, communication skills, self-branding & Problem-Solving.







Important information for participants

- 1- To successfully receive your certificate & CME points please be noted that:
- Attending the 3 days (16 hours) is mandatory. You are allowed to have 16 minutes as an extra break/day to achieve a total of 95% attendance time.
- Passing the post-course evaluation with at least 80% is mandatory.
- 2- The post-course evaluation will be sent by an email on the 13th of May from 5-6:35 PM, and the duration of the exam is 90 minutes. After 6:35 pm, no more responses will be submitted. The evaluation form sent by email is personalized to each participant.
- 3- You are kindly requested to fill out the satisfaction evaluation form that will be filed electronically.

We are happy to announce that *Top-Achiever* will have the opportunity to join the advisory board of *THE BRIDGE* for 6 month and will be an advocate of young pediatric diabetologists in Egypt. Stay Tuned for more rewards that will be announced during the event.

If you have any questions don't hesitate to send an e-mail to: admin@thebridge-diabetes.com

We wish you a very pleasant and fruitful program.

THE BRIDGE TEAM



THE BRIDGE DIABETES ACADEMY

BRIDGING THE GAPS